Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 123 45
2019 г.
Авторы: Kanovei V., Lyubetsky V.

Factoring Solovay-random extensions, with application to the Reduction property.
Monatshefte fur Mathematik, 2019, submitted.
WoS Q2

2019 г.
Авторы: Kanovei V., Lyubetsky V.

The full basis theorem does not imply analytic wellordering,
Annals of pure and applied logic, 2019, submitted.
WoS Q1

2019 г.
Авторы: Gitman V., Friedman S.D., Kanovei V.

A model of second-order arithmetic satisfying AC but not DC.
Journal of Math. Logic, 2019, 19, no 1, to appear.
Published electronically: 21 September 2018
DOI 10.1142/S0219061318500137
WoS Q1
Перейти к публикации

2019 г.
Авторы: Kanovei V., Lyubetsky V.

Canonization of smooth equivalence relations on infinite-dimensional E0-large products.
Notre Dame J. Form. Logic, 2019, to appear upon revision
SCIMAGO, Q2.

2019 г.
Авторы: Kanovei V., Lyubetsky V.

Non-uniformizable sets with countable cross-sections on a given level of the projective hierarchy.
Fundamenta mathematicae, 2019, to appear.
WoS Q3
SCOPUS, Q2
Перейти к публикации

2019 г.
Авторы: Кановей В.Г., Любецкий В.А.

Определимые элементы борелевских множеств.
Математические заметки, 2019, принято к печати
WoS Q3

2019 г.
Авторы: Kanovei V., Lyubetsky V.

Borel OD sets of reals are OD-Borel in some simple models.
Proceedings of the American mathematical society, 2019, 147, no 3, to appear.
Published electronically: December 7, 2018
DOI 10.1090/proc/14286
WoS Q2
Перейти к публикации

2019 г.
Авторы: Kanovei V., Lyubetsky V.

Definable minimal collapse functions at arbitrary projective levels.
Journal of Symbolic Logic, 2019, to appear.
WoS Q1

2018 г.
Авторы: Kanovei V., Lyubetsky V.

On intermediate extensions of generic extensions by a random real.
arXiv:1811.10568 [math.LO], December 2018
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

On Harrington"s model in which Separation holds but Reduction fails at the 3rd projective level, and on some related models of Sami.
arXiv:1810.12542 [math.LO], November 2018.
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

A countable definable set of reals containing no definable elements,
arXiv:1408.3901v2 [math.LO], Sept. 2018, 11 p.
Перейти к публикации

2018 г.
Авторы: Gitman V., Friedman S.D., Kanovei V.

A model of second-order arithmetic satisfying AC but not DC.
arXiv:1808.04732 [math.LO], August 2018.
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

Definable E0 classes at arbitrary projective levels.
Annals of Pure and Applied Logic, 2018, Vol. 169, Iss. 9, P. 851–871.
DOI: 10.1016/j.apal.2018.04.006
WoS Q1
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

Canonization of smooth equivalence relations on infinite-dimensional perfect cubes.
arXiv:1804.05174 [math.LO], April 2018.
Перейти к публикации

2018 г.
Авторы: Kanovei V., Katz M., Blaszczyk P., Nowik T.

Monotone subsequence via ultrapower.
Open Mathematics, 2018, 16, 1, c. 149-153
DOI: 10.1515/math-2018-0015
WoS Q2
Перейти к публикации

2018 г.
Авторы: Kanovei V., Katz K., Katz M., Mormann T.

What makes a theory of infinitesimals useful? A view by Klein and Fraenkel.
Journal of Humanistic Mathematics, 2018, 8, 1, pp. 108-119.
DOI: 10.5642/jhummath.201801.07
Перейти к публикации

2018 г.
Авторы: Bascelli T., Blazczyk P., Borovik A., Kanovei V., Katz K., Katz M., Kutateladze S., McCaffery T., Schaps D., Sherry D.

Cauchy"s infinitesimals, his sum theorem, and foundational paradigms.
Foundations of Science, 2018, 23, 2, pp 267–296.
DOI: 10.1007/s10699-017-9534-y
WoS Q2
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

Countable OD sets of reals belong to the ground model.
Archive for Mathematical Logic, 2018, Vol. 57, Iss. 3–4, P. 285–298.
DOI: 10.1007/s00153-017-0569-0
WoS Q3
Перейти к публикации

2018 г.
Авторы: Bascelli T., Blaszczyk P., Kanovei V., Katz K., Katz M., et al.

Gregory"s sixth operation,
Foundations of Science, 2018, 23, 1, pp. 133--144.
DOI: 10.1007/s10699-016-9512-9
WoS Q2
Перейти к публикации

2018 г.
Авторы: Herzberg F., Kanovei V., Katz M., Lyubetsky V.

Minimal axiomatic frameworks for definable hyperreals with transfer.
Journal of Symbolic Logic, 2018, 83, 1, pp. 385-391.
DOI: 10.1017/jsl.2017.48
WoS Q1
Перейти к публикации

2018 г.
Авторы: Кановей В.Г., Любецкий В.А.

Неуниформизуемые множества второго проективного уровня со счетными сечениями в виде классов Витали.
Известия Российской академии наук. Серия математическая, 2018, том 82, № 1, стр. 65–96.
DOI: 10.4213/im8521
WoS Q2
Перейти к публикации

2017 г.
Авторы: Bair J., Blaszczyk P., Ely R., Henry V., Kanovei V., Katz K., Katz M., Kudryk T., Kutateladze S., McGaffey T., Mormann T., Schaps D., Sherry D.

Cauchy, infinitesimals and ghosts of departed quantifiers,
Mat. Stud. 2017, 47, 2, 115--144
doi:10.15330/ms.47.2.115-144
Перейти к публикации

2017 г.
Авторы: Kanovei V., Lyubetsky V.

Non-uniformizable sets with countable cross-sections on a given level of the projective hierarchy.
arXiv:1712.00769 [math.LO], December 2017.
Перейти к публикации

2017 г.
Авторы: Kanovei V., Lyubetsky V.

Definable minimal collapse functions at arbitrary projective levels.
arXiv:1707.07320 [math.LO], July 2017.
Перейти к публикации

2017 г.
Авторы: Kanovei V., Lyubetsky V.

Definable E0 classes at arbitrary projective levels.
arXiv:1705.02975 [math.LO], May 2017.
Перейти к публикации

2017 г.
Авторы: Kanovei V., Lyubetsky V.

The full basis theorem does not imply analytic wellordering.
arXiv:1702.03566 [math.LO], February 2017.
Перейти к публикации

2017 г.
Авторы: Кановей В.Г., Любецкий В.А.

Генерическое свойство множества Σ по Соловею.
Сибирский математический журнал, 2017, том 58, вып. 6, стр. 1302–1305.
doi:10.17377/smzh.2017.58.610
WoS Q3
Перейти к публикации

2017 г.
Авторы: Fletcher P., Hrbacek K., Kanovei V., Katz M., Lobry C., Sanders S.

Approaches to analysis with infinitesimals following Robinson, Nelson, and others.
Real Analysis Exchange, 2017, 42, 2, pp. 193-252.
DOI: 10.14321/realanalexch.41.1.0193
SCIMAGO, Q3
Перейти к публикации

2017 г.
Авторы: Kanovei V., Katz M.

A positive function with vanishing Lebesgue integral in Zermelo -- Fraenkel set theory.
Real Analysis Exchange, 2017, 42, no. 2, 385-390.
DOI: 10.14321/realanalexch.42.2.0385
SCIMAGO, Q3
Перейти к публикации

2017 г.
Авторы: Blaszczyk P., Kanovei V., Katz M., et al.

Toward a history of mathematics focused on procedures,
Foundations Of Science, 2017, 22, Issue 4, pp 763–783,
DOI: 10.1007/s10699-016-9498-3 .
WoS Q2
Перейти к публикации

2017 г.
Авторы: Blaszczyk Piotr, Kanovei V., U. Katz Karin, G. Katz Mikhail, et al.

Is Leibnizian calculus embeddable in first order logic?
Foundations of Science, 2017, 22, Issue 4, pp 717–731.
DOI: 10.1007/s10699-016-9495-6 .
WoS Q2
Перейти к публикации

2017 г.
Авторы: Bair J., Blaszczyk P., Ely R., Henry V., Kanovei V., Katz K., Katz M., et al.

Interpreting the infinitesimal mathematics of Leibniz and Euler,
Journal for General Philosophy of Science, 2017, 48, issue 2, pp, 195--238.
DOI: 10.1007/s10838-016-9334-z .
SCOPUS Q2
Перейти к публикации

2017 г.
Авторы: Кановей В.Г., Любецкий В.А.

Определимое счетное множество, не содержащее определимых элементов.
Математические заметки, 2017, 102, вып. 3, стр. 369-382.
doi:10.4213/mzm10842
WoS Q3
Перейти к публикации

2017 г.
Авторы: Blazczyk P., Kanovei V., Katz M., Sherry D.

Controversies on foundations of analysis: comments on Schubring’s conflicts.
Foundations of Science, 2017, 22, 1, pp. 125--140.
DOI: 10.1007/s10699-015-9473-4 .
WoS Q2
Перейти к публикации

2017 г.
Авторы: Golshani M., Kanovei V., Lyubetsky V.

A Groszek-Laver pair of undistinguishable E0-classes.
Mathematical Logic Quarterly, 2017, Vol. 63, No. 1–2, P. 19–31.
doi:10.1002/malq.201500020
WoS Q3
Перейти к публикации

2016 г.
Авторы: Kanovei V., Lyubetsky V.

A generic property of Solovay"s set Σ.
arXiv:1611.00176 [math.LO], pp. 1-4, November 2016.
Перейти к публикации

2016 г.
Авторы: Kanovei V., Lyubetsky V.

In Cohen generic extension, every countable OD set of reals belongs to the ground model.
July 2016, arXiv:1607.02880 [math.LO] pp. 1-3.
Перейти к публикации

2016 г.
Авторы: Kanovei V., Lyubetsky V.

Countable OD sets of reals belong to the ground model.
September 2016, arXiv:1609.01032 [math.LO], pp. 1-12.
Перейти к публикации

2016 г.
Авторы: Błaszczyk P., Borovik A., Kanovei V., Katz M., et al.

A Non-Standard Analysis of a Cultural Icon: The Case of Paul Halmos.
Logica Universalis, 2016, 10, pp. 393-405.
DOI 10.1007/s11787-016-0153-0
SCOPUS Q3
Перейти к публикации

2016 г.
Авторы: Kanovei V., Katz K., Katz M., Nowik T.

Small oscillations of the pendulum, Euler’s method, and adequality,
Quantum Studies: Mathematics and Foundations, 2016, 3, no 3, pp 231–236.
DOI: 10.1007/s40509-016-0074-x
Перейти к публикации

2016 г.
Авторы: Kanovei V.

OD elements of countable OD sets in the Solovay model.
March 2016, arXiv:1603.04237 [math.LO], pp. 1-20.
Перейти к публикации

2016 г.
Авторы: Kanovei V.

Some applications of finite-support products of Jensen"s minimal forcing.
Winter School in Abstract Analysis 2016, Hejnice, Czech Republic, Jan 30—Feb 6, 2016, Abstracts and slides.
http://www.winterschool.eu/files/885-Some_applications_of_finite-support_products_of_Jensens_minimal_Delta_31_forcing.pdf
Перейти к публикации

2016 г.
Авторы: Kanovei V., Lyubetsky V.

Counterexamples to countable-section $Pi^1_2$ uniformization and $Pi^1_3$ separation.
Annals of Pure and Applied Logic, 2016, 167, 3, pp. 262–283.
DOI: 10.1016/j.apal.2015.12.002
WoS Q1
Перейти к публикации

2016 г.
Авторы: Kanovei V., Lyubetsky V.

On countable cofinality and decomposition of definable thin orderings.
Fundamenta mathematicae, 2016, 235, no 1, pp. 13-36.
DOI: 10.4064/fm977-10-2015 ,
WoS Q3
SCOPUS, Q2
Перейти к публикации

2016 г.
Авторы: Bascelli T., Blaszczyk P., Kanovei V., Katz K., Katz M., et al.

Leibniz vs Ishiguro: closing a quarter-century of syncategoremania. The Journal of the International Society for the History of Philosophy of Science, 2016, 6, no 1, pp. 117 -- 147.
DOI: 10.1086/685645
Перейти к публикации

2015 г.
Авторы: Kanovei V.

Some applications of finite-support products of Jensen’s minimal forcing. Book of abstracts, Logic Colloquium 2015, Annual European Summer Meeting of the Association for Symbolic Logic, University of Helsinki, 3–8 August 2015, pp. 670-671.
Перейти к публикации

2015 г.
Авторы: Kanovei V., Lyubetsky V.

“Grossone approach to Hutton and Euler transforms” Applied Mathematics and Computation, 2015, 255, pp. 36–43.
DOI: 10.1016/j.amc.2014.06.037 ,
WoS Q1
Перейти к публикации

2015 г.
Авторы: Kanovei V., Katz K., Katz M., Sherry D.

Euler"s lute and Edward"s oud. Mathematical Intelligencer, 2015, 37, 4, pp. 48--51.
DOI: 10.1007/s00283-015-9565-6
SCIMAGO, Q2
Перейти к публикации

2015 г.
Авторы: Kanovei V., Lyubetsky V.

A definable $E_0$ class containing no definable elements, Archive for Mathematical Logic, 2015, 54, 5, pp. 711--723.
DOI: 10.1007/s00153-015-0436-9
SCIMAGO, Q1
SCOPUS, Q1
Перейти к публикации

2015 г.
Авторы: Кановей В.Г., Любецкий В.А.

Обобщение одной конструкции Соловея. Сибирский математический журнал, 2015, том 56, № 6, стр. 1341–1350.
DOI: 10.17377/smzh.2015.56.611 ,
SCIMAGO, Q2
Перейти к публикации

Публикаций на странице:    Страница: 123 45
Поиск по публикациям сотрудника В.Г. Кановей
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2018
Об институте  |  Контакты  |  Старая версия сайта